# SDR SWAA2022111560892

- Difficulty date: October 17, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Damaged
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING OUTBOARD FWD ACCESS PANEL #193CR SCREW HOLES ELONGATED.  CLEANED AND PREPARED REPAIR SURFACE TO APPLY REPAIR; NO WATER NOTE AT FASTENERS HOLES ON ACCESS PANEL 193CR IAW SRM 51-70-04-2R-9, PARAGRAPH 4.  AREA CLEANED FOR REPAIR.  REPARED FASTENERS HOLES ON ACCESS PANEL#193CR IAW SRM 51-70-04-2R-9, PAREGRAPH 4.  PAINTED BODY FAIRING O/B FWD ACCESS PANEL 193CR IAW AMM 51-21-73-370-803.
